FURUYA Jun

J-GLOBAL         Last updated: Jul 24, 2018 at 10:11
 
Avatar
Name
FURUYA Jun
Affiliation
Hamamatsu University School of Medicine
Section
Department of Integrated Human Sciences(Mathematics)

Research Areas

 
 

Published Papers

 
Jun Furuya, Makoto Minamide, Yoshio Tanigawa
Journal of the Australian Mathematical Society   103(2) 231-249   Oct 2017   [Refereed]
Jun Furuya, T. Makoto Minamide, Yoshio Tanigawa
Illinois Journal of Mathematics   61(1-2) 187-209   2017   [Refereed]
Jun Furuya, Makoto Minamide, Yoshio Tanigawa
The Journal of the Indian Mathematical Society   83(3-4) 269-287   Jul 2016   [Refereed]
Jun Furuya, Makoto Minamide, Yoshio Tanigawa
Mathematica Slovaca   66(3) 575-582   Jun 2016   [Refereed]
Xiaodong Cao, Jun Furuya, Yoshio Tanigawa, Wenguang Zhai
Rocky Mountain Journal of Mathematics   46(1) 105-124   May 2016   [Refereed]
Jun Furuya, Yoshio Tanigawa
Functiones et Approximatio Commentarii Mathematici   51(2) 303-333   Dec 2014   [Refereed]
Xiaodong Cao, Jun Furuya, Yoshio Tanigawa, Wenguang Zhai
International Journal of Number Theory   10(5) 1143-1170   Aug 2014   [Refereed]
Jun Furuya, Yoshio Tanigawa
Notes on Number Theory and Discrete Mathematics   20(2) 44-51   Jul 2014   [Refereed]
Jun Furuya, Makoto Minamide, Yoshio Tanigawa
The Ramanujan Journal   33(3) 423-445   Apr 2014   [Refereed]
Xiaodong Cao, Jun Furuya, Yoshio Tanigawa, Wenguang Zhai
Functiones et Approximatio Commentarii Mathematici   49(1) 159-188   Sep 2013   [Refereed]
Cao Xiaodong, Jun Furuya, Yoshio Tanigawa, Zhai Wenguang
Journal of Mathematical Analysis and Applications   400(1) 15-21   Apr 2013   [Refereed]
Jun Furuya, Yoshio Tanigawa
The Glasgow Journal of Mathematics   54(1) 133-147   Jan 2012   [Refereed]
Jun Furuya, Yoshio Tanigawa, Wenguang Zhai
Monatshefte fur Mathematik   160(4) 385-402   Jul 2010   [Refereed]
Jun Furuya, Yoshio Tanigawa
Acta Mathematica Hungarica   129(1-2) 24-46   Mar 2010   [Refereed]
Jun Furuya, Yoshio Tanigawa
Pacific Journal of Mathematics   245(No.2) 239-254   2010   [Refereed]
Jun Furuya, Wenguang Zhai
Acta Arithmetica   132(4) 351-358   2008   [Refereed]
Jun Furuya
Annales des Sciences Mathematiques du Quebec   31(2) 165-185   2007   [Refereed]
Jun Furuya, Wenguang Zhai
Acta Arithmetica   123(3) 267-287   2006   [Refereed]
Jun Furuya
Journal of Number Theory   115(1) 1-26   Nov 2005   [Refereed]
On the average orders of the error term in the circle problem
Jun Furuya
Publicationes Mathematicae Debrecen   67(3-4) 381-400   2005   [Refereed]
Jun Furuya
The Ramanujan Journal   8(2) 177-198   Jun 2004   [Refereed]
Jun Furuya
Monatshefte fur Mathematik   137(2) 129-156   Sep 2002   [Refereed]
Jun Furuya
Proceeding of the Japan Academy, Series A, Mathematical Sciences   75(6) 85-87   Jun 1999   [Refereed]
Mean square of an error term related to a certain exponential sum involving the divisor function
Jun Furuya
Proceeding in "Number Theory and its applications (Kyoto, 1997)", S. Kanemitsu et.al(eds), Developments in Mathematics, Vol 2   2 111-127   1999   [Refereed]
Estimation of a certain function related to the Dirichlet divisor problem
Jun Furuya, Yoshio Tanigawa
Proceeding in "Analytic and Probabilistic Methods in Number Theory (Palanga,1996)", A. Laurincikas, et.al(eds), New trends in probability and statistics   4 171-189   1997   [Refereed]
Titchmarsh's method for the approximate functional equations for ζ’(s)2, ζ(s)ζ''(s) and ζ'(s)ζ''(s)
Jun Furuya, T. Makoto Minamide, Yoshio Tanigawa,
Canadian Journal of Mathematics      [Refereed]

Conference Activities & Talks

 
Mean square of error terms related to exponential sums involving some arithmetical functions [Invited]
Jun Furuya
The III International Conference, Analytic and Probabilistic Number Theory in Palanga   Sep 2001   

Research Grants & Projects

 
On the asymptotic behaviour and the mean value theorems for number-theoretic error terms
Grant-in-Aid for Scientific Research
Project Year: 2006 - 2009
Analytic properties of the integrals and Dirichlet series obtained from the number-theoretic error terms
Basic Science Research Program
Project Year: 2009   
Mean value theorem related with summatory furnctions of some arithmetical functions and with a lattice points problem
Grant-in-Aid for Scientific Research
Project Year: 2003 - 2006